How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I had an ablation, SVT, ON SEPT 22, ended up having to have

Customer Question

I had an ablation, SVT, ON SEPT 22, ended up having to have another one on Sept 29th.
Doctor took me off of Amlodepine, 5 mg and put me on Diltiazem, 300 mgxt caps, x1 daily.
My heart is still not in rhythm, feeling like flip flops. Is that a result of my not taking the Amlodepine and should I allow more time to transition to a regular rhythm or what?
Submitted: 11 months ago.
Category: Medical
Expert:  Dr. David replied 11 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 11 months ago.

if your heart is still not in rhythm after two ablations, you need to go back to your electrophysicologist or cardiologist

and have an EKG and cardiac echo and find out why your heart is still not in rhythm.

I would not wait for more time

when is your follow up appointment with your heart doctors?

Customer: replied 11 months ago.
Thursday of this week
Customer: replied 11 months ago.
I'm not calling
Customer: replied 11 months ago.
This must be a scam....
Expert:  Dr. David replied 11 months ago.

I am a doctor here to take phone consultations if you wish.

this is not a scam.

I am here to answer your medical questions.